# SDR AALA20150319009

- Difficulty date: March 16, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 50,106 hours, 12,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR REPORTED HARD TO OPEN, HANGS UP AT MIDWAY OPEN.  FOUND GUIDE ARM ROD LENGTH TO BE INCORRECT. ADJUSTED LENGTH IAW AMM 52-11-04-002-001.  SYS CHECKED NORMAL.
